Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 16, 2017, 7:09 PM CDT for Lincoln County, Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2017, 7:09 PM CDT (00:09 UTC)
- Expired
- May 16, 2017, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, WI
The radar
The Green Bay radar (KGRB), 165 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted.
053
WUUS53 KGRB 170009
SVRGRB
WIC069-170100-
/O.NEW.KGRB.SV.W.0023.170517T0009Z-170517T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
709 PM CDT TUE MAY 16 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Lincoln County in north central Wisconsin...
* Until 800 PM CDT.
* At 708 PM CDT, a severe thunderstorm was located near Tomahawk, or
18 miles southwest of Rhinelander, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Merrill, Tomahawk, Council Grounds State Park, Tripoli, New Wood
Wildlife Area, Bradley, Heafford Junction, Dudley, Otis and Mccord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
LAT...LON 4556 9004 4555 8943 4512 8943 4512 9004
TIME...MOT...LOC 0008Z 229DEG 34KT 4541 8963
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Kurimski2 follow-up statements
479
WWUS53 KGRB 170022
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
722 PM CDT TUE MAY 16 2017
WIC069-170100-
/O.CON.KGRB.SV.W.0023.000000T0000Z-170517T0100Z/
Lincoln WI-
722 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LINCOLN COUNTY...
At 722 PM CDT, a severe thunderstorm was located 7 miles south of
Woodboro, or 11 miles southwest of Rhinelander, moving northeast at
40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Merrill, Tomahawk, Council Grounds State Park, Tripoli, New Wood
Wildlife Area, Bradley, Heafford Junction, Dudley, Otis and Mccord.
Another severe thunderstorm was located near Prentice in Price County.
This storm will be capable of producing ping pong size hail near
Tripoli and Spirit Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
LAT...LON 4556 9004 4555 8943 4512 8943 4512 9004
TIME...MOT...LOC 0018Z 227DEG 34KT 4548 8953
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Eckberg990
WWUS53 KGRB 170041
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
741 PM CDT TUE MAY 16 2017
WIC069-170100-
/O.CON.KGRB.SV.W.0023.000000T0000Z-170517T0100Z/
Lincoln WI-
741 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR LINCOLN COUNTY...
At 740 PM CDT, a severe thunderstorm was located near Spirit, or 24
miles northeast of Medford, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Merrill, Tomahawk, Council Grounds State Park, Tripoli, New Wood
Wildlife Area, Bradley, Heafford Junction, Dudley, Otis and Mccord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
LAT...LON 4556 9004 4555 8943 4512 8943 4512 9004
TIME...MOT...LOC 0040Z 270DEG 40KT 4543 9006
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 7:09 PM CDT, 0 minutes earlier.
Area forecast discussion, May 16, 7:09 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 709 PM CDT Tue May 16 2017 Updated aviation portion for 00Z TAF issuance and new information added to update section .UPDATE... Issued at 703 PM CDT Tue May 16 2017 Cluster of intense/severe storms from northwest Wisconsin tracking toward the NW part of the forecast area. Storms will pose a threat of hail, wind, and tornadoes, especially with surface boundary across that area. Also watching an MCS heading out of NE/western IA that could affect east-central Wisconsin after midnight. That is if northwest Wisconsin storms do not drop southeast into that area first. && .SHORT TERM...Tonight and Wednesday Issued at 301 PM CDT Tue May 16 2017 Several rounds of showers and thunderstorms expected for the remainder of the afternoon through Wednesday. First round of showers and thunderstorms moving across central Wisconsin this afternoon. These storms were producing locally heavy rain and frequent lightning. Marshfield was down to 1/2 mile in heavy rain a little while ago. This round of showers and thunderstorms should stay mainly north and west of the Fox Valley this afternoon. Attention then turns to more convection developing along a cold front west of the area this afternoon. Convection should develop along the front and then move into central and north-central Wisconsin this evening. Enough shear present to provide a small risk of severe weather. Somewhat concerned that convection this afternoon could limit severe potential, but think some destabilization can be anticipated late this afternoon and early this evening to continue the risk. Another round of showers and thunderstorms is expected to develop west of the area later tonight and move across central and north-central after midnight. Most of the shower and thunderstorm activity should stay north and west of the Fox Valley. Attention then turns to Wednesday where there is a slight risk of severe thunderstorm. Some of these storms could become severe with damaging winds and large hail. There is some uncertainty due to cloud cover and ongoing convection Wednesday morning, but greatest risk of severe thunderstorms would be across northeast and east-central Wisconsin. Highs on Wednesday will be tricky depending on cloud cover and rain, ranging from the lower to middle 60s far north to the upper 70s far east. .LONG TERM...Wednesday Night Through Tuesday Issued at 301 PM CDT Tue May 16 2017 Models are in general agreement with the overall mean flow into early next week. The initial shortwave trough will continue to lift northeast through the Great Lakes Wednesday night/Thursday and bring additional showers/thunderstorms to northeast WI. An upstream shortwave trough is then expected to settle over the central Rockies late week before lifting north-northeast through the Upper MS Valley this weekend and bringing the next chance for precipitation to the forecast area. The unsettled weather pattern persists into early next week as another shortwave trough/cold front sweeps into the Great Lakes around Tuesday. Temperatures will take a nosedive starting on Thursday and remain cool through Saturday before readings get closer to normal early next week. Wednesday night looks wet, plain and simple as the surface low/ cold front and mid-level shortwave trough moves into the western Great Lakes. Instability is moderately-strong initially with Capes in the 1000-1500 J/KG range and LI's in the -3 to -8 range in the evening. SPC's marginal/slight risk of severe thunderstorms still looks valid based on these parameters. There will also be plenty of moisture available with dew points in the 50s to lower 60s and PW values in the 1.00-1.50" range, thus localized heavy rainfall does exist Wednesday night. The higher rain potential would be along and left of the track of the surface low, which right now would be across central WI. Thus, north-central WI would see the higher QPF values. Min temperatures may be tricky depending on how fast the cold front shifts east. The NAM is farthest east and seems too quick with the surface low lifting northeast along the boundary. Prefer the milder readings with upper 40s to lower 50s north-central, upper 50s to lower 60s east-central WI. The surface low quickly exits the region Thursday morning dragging the cold front across the rest of WI by Thursday afternoon. Showers are a good bet Thursday morning (especially north) until the frontal passage occurs, then drier/more stable air mass begins to advect into the area. The biggest change will be temperatures as readings fall behind the front into the 40s north, 50s south by late afternoon. As an area of high pressure sinks south into northern sections of North Dakota and Minnesota Thursday night, skies will clear and temperatures will drop accordingly. Depending on wind speeds, there is a possibility of frost across the north as min temperatures fall into the lower 30s. Even central WI is vulnerable with middle 30s, however some clouds may start to return toward daybreak which would limit the frost threat. This area of high pressure moves east across northern sections of the Great Lakes on Friday, but clouds will already be starting to increase in advance of the next weather system pushing across the central/southern Rockies. In fact, the CMC already brings light rain into the southern half of WI Friday afternoon. For now, will thicken the clouds and bring a small pop into at least central WI for later on Friday. Coolest temperatures of the extended forecast will be on Friday with readings in the lower 50s near Lake MI, middle to upper 50s elsewhere. As this mid-level shortwave trough lifts northeast into the Plains Friday night into Saturday, low pressure and its associated cold front will also move northeast across the Upper MS Valley/Midwest and bring showers/possible thunderstorms to northeast WI. The higher pops would occur on Saturday as the cold front pushes toward WI. Instability is rather weak with this system, thus a severe threat appears minimal at this time. The gulf is open, however, thus locally heavy rain cannot be ruled out. Temperatures to remain below normal, though not as cool as Thursday night/Friday. Look for max temperatures on Saturday to range from the middle to upper 50s north/lakeside, upper 50s to lower 60s south. The showers would then continue through Saturday night as the cold front moves across WI and the surface low tracks northeast into Ontario. Models are having timing issues as to how fast this system will pull away from Wisconsin as we head into Sunday. The ECMWF is actually the fastest with the clearing trend, whereas the CMC holds precipitation chances into Monday. Too much uncertainty to simply go dry, thus have left small chance pops in the forecast on Sunday. Temperatures will edge higher with readings in the upper 50s north-central, lower to middle 60s south. After a brief respite Sunday night/Monday, precipitation chances return again by Tuesday as the next mid-level shortwave trough/ surface cold front sweeps into the western Great Lakes. Temperatures will continue to edge higher with readings Monday and Tuesday just a bit below normal. && .AVIATION...for 00Z TAF Issuance Issued at 703 PM CDT Tue May 16 2017 Thunderstorms will be the main aviation forecast concern during the period. Low ceilings may also work into the north later tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....Eckberg LONG TERM......Kallas AVIATION.......Skowronski
Hazardous weather outlook, May 16, 2:47 PM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Tue May 16 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of the afternoon and tonight Scattered thunderstorms are expected at times for the remainder of the afternoon and tonight, mainly north and west of the Fox Valley. A few of the thunderstorms could become strong or severe with damaging winds and large hail. Locally heavy rainfall is also possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Periods of thunderstorms are expected Wednesday and Wednesday night. Some of the storms could become severe with damaging winds and large hail south of a Rhinelander to Florence line. Additional thunderstorms are possible Thursday morning and again Friday night into the weekend. It too early to determine the severe weather threat at this time. Heavy rainfall is also possible over far north central Wisconsin Wednesday and Wednesday night. There is also a potential for heavy rain late Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. LMZ521-522-541>543-172000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Increasing south winds and building waves will lead to hazardous conditions tonight on Lake Michigan. There is a small chance of thunderstorms late tonight that may pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance for thunderstorms Wednesday through Thursday afternoon and over the weekend. Some of the storms on Wednesday into Wednesday night may pose a significant hazard to mariners with large hail and strong winds. Winds and waves hazardous to small craft are possible Wednesday into Thursday. Dense fog could pose a hazard to boaters at times Wednesday into Wednesday night. Eckberg/Kallas
In the hours before
Special weather statement, May 16, 2:26 PM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
226 PM CDT TUE MAY 16 2017
WIZ030-035-036-162015-
Marathon WI-Wood WI-Portage WI-
226 PM CDT TUE MAY 16 2017
...SPECIAL WEATHER STATEMENT...
At 226 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Mosinee to 6 miles
northeast of Wisconsin Rapids. Movement was east at 40 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Wausau and Mosinee around 235 PM CDT.
Rib Mountain around 240 PM CDT.
Stevens Point, Weston and Whiting around 245 PM CDT.
Randolph around 305 PM CDT.
Other locations impacted by these storms include Big Eau Pleine
County Park, Moon, Blenker, Fenwood, Ellis, Nelsonville, Hogarty,
Brokaw, Custer and Knowlton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4498 9012 4512 8929 4512 8923 4445 8923
4440 8998
TIME...MOT...LOC 1926Z 253DEG 35KT 4485 8984 4449 8977
KurimskiSpecial weather statement, May 16, 2:55 PM CDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
255 PM CDT TUE MAY 16 2017
WIZ020-030-031-036-037-162045-
Waupaca WI-Shawano WI-Marathon WI-Portage WI-Menominee WI-
255 PM CDT TUE MAY 16 2017
...SPECIAL WEATHER STATEMENT...
At 255 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Wittenberg to near
Randolph. Movement was northeast at 35 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Wittenberg around 300 PM CDT.
Neopit around 335 PM CDT.
Other locations impacted by these storms include Aniwa, Schmidt
Corner, Elderon, Mattoon, Pike Lake, North Star, Holt, Birnamwood,
Tigerton and Eland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4503 8912 4503 8898 4507 8898 4512 8879
4512 8875 4468 8868 4451 8943 4493 8948
TIME...MOT...LOC 1955Z 240DEG 31KT 4488 8930 4462 8935
KurimskiSpecial weather statement, May 16, 3:13 PM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Green Bay WI
313 PM CDT TUE MAY 16 2017
WIZ020-031-037-162100-
Waupaca WI-Shawano WI-Menominee WI-
313 PM CDT TUE MAY 16 2017
...SPECIAL WEATHER STATEMENT...
At 313 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Wittenberg to 7 miles east of
Randolph. Movement was northeast at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Strong thunderstorms will be near...
Neopit around 335 PM CDT.
Embarrass around 350 PM CDT.
Shawano and Keshena around 400 PM CDT.
Other locations impacted by these storms include College Of Menominee
Nation, Aniwa, Schmidt Corner, Mattoon, Birnamwood, Tigerton, Eland,
Lunds, Whitcomb and Thornton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4501 8922 4503 8907 4503 8898 4504 8898
4511 8849 4470 8852 4455 8922
TIME...MOT...LOC 2013Z 246DEG 30KT 4496 8910 4465 8915
KurimskiSpecial weather statement, May 16, 3:15 PM CDT, 3 hours 54 minutes before
Special Weather Statement National Weather Service Green Bay WI 315 PM CDT TUE MAY 16 2017 WIZ036-162100- Portage WI- 315 PM CDT TUE MAY 16 2017 ...SPECIAL WEATHER STATEMENT... At 315 PM CDT, Doppler radar was tracking a strong thunderstorm near Amherst, or 8 miles east of Stevens Point, moving northeast at 35 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. This strong thunderstorm will be near... Amherst around 325 PM CDT. Other locations impacted by this storm include Nelsonville, Fancher, Amherst Junction, Polonia, Arnott, Rosholt, Custer, Standing Rock Park, Stockton and Plover. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4451 8954 4467 8924 4437 8922 4435 8944 TIME...MOT...LOC 2015Z 246DEG 29KT 4446 8939 Kurimski
Special weather statement, May 16, 6:07 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Green Bay WI 607 PM CDT Tue May 16 2017 WIZ005-010-170030- Vilas-Oneida- 607 PM CDT Tue May 16 2017 ...THUNDERSTORMS EXPECTED TO MOVE INTO FAR NORTH-CENTRAL WISCONSIN BY MID EVENING... Strong to severe thunderstorms were occurring across west-central and northwest Wisconsin early this evening. The showers and thunderstorms are expected to move into western Vilas and western Oneida Counties between 730 pm and 830 pm. Some of the storms could be strong to severe with damaging winds, large hail and possibly a tornado. If you have plans this evening, stay tuned to later statements and possible warnings from the National Weather Service. If storms approach your area, seek safe shelter until the storms pass. Eckberg
Special weather statement, May 16, 6:46 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Green Bay WI 646 PM CDT Tue May 16 2017 WIZ005-010-018-170100- Vilas-Oneida-Lincoln- 646 PM CDT Tue May 16 2017 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING NORTH-CENTRAL WISCONSIN EARLY THIS EVENING... Strong to severe thunderstorms were occurring across west-central and northwest Wisconsin early this evening. The leading edge of the strong to severe thunderstorms extended from near Ladysmith to Ashland. The thunderstorms were moving to the east around 45 mph. The thunderstorms are expected to arrive across western sections of Vilas, Oneida and Lincoln Counties around 730 pm, then across each county by 845 pm. Some of the storms could be strong to severe with damaging winds, large hail and possibly a tornado. If you have plans this evening, stay tuned to later statements and possible warnings from the National Weather Service. If storms approach your area, seek safe shelter until the storms pass. Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 75 min |
| May 16, 7:43 PM CDT | Tornado Warning | GRB | Lincoln | 47 min |
| May 16, 8:22 PM CDT | Tornado Warning | GRB | Langlade, Lincoln | 38 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Oneida | 44 min |
| May 16, 8:38 PM CDT | Special Weather Statement | GRB | Marathon | 52 min |
| May 16, 8:47 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 58 min |
| May 16, 9:43 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 47 min |
| May 16, 11:48 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca | 42 min |
| May 17, 12:06 AM CDT | Special Weather Statement | GRB | Menominee, Shawano, Waupaca | 39 min |
| May 17, 12:31 AM CDT | Special Weather Statement | GRB | Portage, Wood | 44 min |
| May 17, 2:01 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 89 min |
| May 17, 3:02 AM CDT | Special Weather Statement | GRB | Waupaca | 28 min |
| May 17, 1:20 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 55 min |
| May 17, 1:46 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 44 min |
| May 17, 2:05 PM CDT | Special Weather Statement | GRB | Wood | 40 min |
| May 17, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 40 min |
| May 17, 2:44 PM CDT | Special Weather Statement | GRB | Menominee, Portage | 61 min |
| May 17, 3:17 PM CDT | Special Weather Statement | GRB | Portage | 58 min |
| May 17, 3:26 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida, Vilas | 49 min |
| May 17, 3:43 PM CDT | Special Weather Statement | GRB | Menominee | 62 min |
| May 17, 3:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 41 min |
| May 17, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 18 min |
| May 17, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 20 min |
| May 17, 4:50 PM CDT | Special Weather Statement | GRB | Marinette | 40 min |
| May 17, 5:10 PM CDT | Special Weather Statement | GRB | Marinette | 50 min |
| May 17, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 55 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 67 min |
| May 17, 6:57 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.